MathSciNet Relay Station
MathSciNet bibliographic data
MR326237 41A10
Reddy, A. R. Addendum to "Converse theorems and extensions in Chebyshev rational approximation to certain entire functions in $[0,+\infty)$'' (Trans. Amer. Math. Soc. 170 (1972), 171–185). Trans. Amer. Math. Soc. 186 (1973), 499–502.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement